# SDR AALA202508115007

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 12,343 hours, 3,409 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Green
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE THE FLIGHT CREW REPORTING A GREEN HYDRAULIC SYSTEM FAILURE CLIMBING THROUGH 8000FT. FLIGHT CREW ACCOMPLISHED THE ECAM AND QRH PROCEDURES ALONG WITH A MANUAL GEAR EXTENSION. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER.  (OPEN)
